REMARKS ON THE ANISOTROPIC CALDERÓN PROBLEM

Cǎtǎlin I. Carstea, Ali Feizmohammadi, Lauri Oksanen

Research output: Contribution to journalArticlepeer-review

Abstract

We show uniqueness results for the anisotropic Calderón problem stated on transversally anisotropic manifolds. Moreover, we give a convexity result for the range of Dirichlet-to-Neumann maps on Riemannian manifolds near the zero potential. Finally, we present results for Calderón type inverse problems associated to semilinear elliptic equations on Riemannian manifolds.

Original languageEnglish
Pages (from-to)4461-4473
Number of pages13
JournalProceedings of the American Mathematical Society
Volume151
Issue number10
DOIs
StatePublished - 1 Oct 2023

Fingerprint

Dive into the research topics of 'REMARKS ON THE ANISOTROPIC CALDERÓN PROBLEM'. Together they form a unique fingerprint.

Cite this